Alert archive / Vermont / Wind Advisories in 2006
Wind Advisory 8, NWS Burlington, VT
NWS Burlington, VT issued this wind advisory at Sep 28, 2006, 3:52 AM EDT for 4 counties in Vermont. It took effect at Sep 28, 2006, 11:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2006, 3:52 AM EDT (07:52 UTC)
- In effect from
- Sep 28, 2006, 11:00 PM EDT
- Expired
- Sep 29, 2006, 7:13 AM EDT
- In force
- 8 hr
- Issued by
- NWS Burlington, VT
Counties Addison County, VT, Chittenden County, VT, Franklin County, VT, Rutland County, VT
The radar
The Burlington radar (KCXX), 33 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1593 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
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
4 follow-up statements
000 WWUS71 KBTV 281554 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 1154 AM EDT THU SEP 28 2006 ...WINDS WILL BE PICKING UP ACROSS THE WESTERN SLOPES OF THE GREEN MOUNTAINS INTO TONIGHT... .A COLD FRONT WILL BE MOVING ACROSS OUR REGION FROM THE WEST THROUGH FRIDAY. SOUTHERLY WINDS WILL BE INCREASING ACROSS THE REGION INTO TONIGHT. RAIN WILL BE OVERSPREADING THE REGION FROM THE WEST LATER TODAY AND INTO TONIGHT. WINDS ARE EXPECTED TO BE THE STRONGEST ACROSS THE VERY HIGHEST TERRAIN TONIGHT. PERSONS ACROSS THE REGION...SHOULD TAKE THE NECESSARY ACTION AND PREPARE FOR THE UPCOMING RAIN AND WIND. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR ANY NEWS MEDIA OUTLET...THAT PROVIDES YOU WITH THE LATEST PRODUCTS FROM THE NATIONAL WEATHER SERVICE...WHICH ARE SPECIFICALLY DESIGNED TO KEEP YOU INFORMED DURING HAZARDOUS WEATHER EVENTS. VTZ016>019-290400- /O.CON.KBTV.WI.Y.0008.060929T0300Z-060929T1200Z/ EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL... BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 1154 AM EDT THU SEP 28 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT FRIDAY FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS. SOUTH TO SOUTHEAST WINDS OF 20 TO 35 MPH...WITH GUSTS AS HIGH AS 50 MPH...ARE EXPECTED TONIGHT IN THIS REGION. REMEMBER...A WIND ADVISORY MEANS THAT WINDS STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...ARE POSSIBLE. USE EXTRA CAUTION IF TRAVELING THROUGH THE MOUNTAINS TONIGHT. ALSO...SCATTERED POWER OUTAGES ARE POSSIBLE. $$ MURRAY/WFO BTV
000 WWUS71 KBTV 290230 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 1030 PM EDT THU SEP 28 2006 ...WINDS WILL BE PICKING UP ACROSS THE WESTERN SLOPES OF THE GREEN MOUNTAINS OVERNIGHT... .A COLD FRONT WILL MOVE SLOWLY EAST FROM NORTHERN NEW YORK OVERNIGHT... AND THEN MOVE EAST ACROSS VERMONT DURING THE DAY ON FRIDAY. SOUTHERLY WINDS WILL BE INCREASING ACROSS THE WESTERN SLOPES OF THE GREEN MOUNTAINS OVERNIGHT. RAIN WILL ALSO MOVE EAST FROM NORTHERN NEW YORK INTO VERMONT OVERNIGHT...AND MAY BE HEAVY AT TIMES. PERSONS ACROSS THE REGION...SHOULD TAKE THE NECESSARY ACTION AND PREPARE FOR THE UPCOMING RAIN AND WIND. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR ANY NEWS MEDIA OUTLET...THAT PROVIDES YOU WITH THE LATEST PRODUCTS FROM THE NATIONAL WEATHER SERVICE...WHICH ARE SPECIFICALLY DESIGNED TO KEEP YOU INFORMED DURING HAZARDOUS WEATHER EVENTS. VTZ016>019-291200- /O.CON.KBTV.WI.Y.0008.060929T0300Z-060929T1200Z/ EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL... BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 1030 PM EDT THU SEP 28 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS. SOUTH TO SOUTHEAST WINDS OF 20 TO 35 MPH...WITH GUSTS AS HIGH AS 50 MPH...ARE EXPECTED OVERNIGHT ACROSS THE WESTERN SLOPES OF THE GREEN MOUNTAINS. REMEMBER...A WIND ADVISORY MEANS THAT WINDS STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...ARE POSSIBLE. USE EXTRA CAUTION IF TRAVELING THROUGH THE MOUNTAINS TONIGHT. ALSO...SCATTERED POWER OUTAGES ARE POSSIBLE. $$
000 WWUS71 KBTV 290722 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 322 AM EDT FRI SEP 29 2006 ...GUSTY WINDS CONTINUE ALONG THE WEST SLOPES OF THE GREEN MOUNTAINS EARLY THIS MORNING... .A COLD FRONT CONTINUES TO PROGRESS SLOWLY EASTWARD...EXPECTED TO ENTER THE CHAMPLAIN VALLEY REGION BETWEEN 4 AND 6 AM. LOCALLY STRONG DOWNSLOPE WIND GUSTS WILL CONTINUE ALONG THE WEST SLOPES OF THE GREEN MOUNTAINS EARLY THIS MORNING. THE POTENTIAL FOR STRONG WINDS WILL CONTINUE UNTIL THE FRONT MOVES EAST OF THE GREEN MOUNTAINS AND ALLOWS WINDS TO SHIFT INTO THE WEST AFTER 8 AM. RAIN IS ALSO DEVELOPING ACROSS VERMONT...AND WILL BE BRIEFLY HEAVY DURING THE EARLY TO MID MORNING HOURS. WEST WINDS OF 15 TO 20 MPH AND SCATTERED SHOWERS ARE EXPECTED THIS AFTERNOON ACROSS THE ADVISORY AREA. THEREFORE...THE EXPECTATION WILL BE TO ALLOW THE WIND ADVISORY TO EXPIRE ON TIME AT 8 AM THIS MORNING AS CONDITIONS FAVORABLE FOR STRONG SOUTHEASTERLY DOWNSLOPE WIND GUSTS COME TO AN END. VTZ016>019-291200- /O.CON.KBTV.WI.Y.0008.000000T0000Z-060929T1200Z/ EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL... BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 322 AM EDT FRI SEP 29 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING ALONG THE WEST SLOPES OF THE GREEN MOUNTAINS. CONDITIONS FAVORABLE FOR LOCALLY STRONG WIND GUSTS OF 40 TO 50 MPH FROM THE SOUTHEAST WILL CONTINUE FOR A FEW MORE HOURS ALONG THE WESTERN SLOPES OF THE GREEN MOUNTAINS. DURING THE EVENING HOURS YESTERDAY...A WIND GUST OF 48 MPH WAS MEASURED BY A TRAINED SPOTTER NEAR CAMBRIDGE VERMONT. AFTER 8 AM...A COLD FRONT PASSING THROUGH THE AREA WILL SHIFT WINDS INTO THE WEST...ENDING THE CONDITIONS FAVORABLE FOR THE STRONGER WIND GUSTS. THIS STATEMENT WILL BE UPDATED AGAIN AROUND 8 AM. REMEMBER...A WIND ADVISORY MEANS THAT WINDS STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...ARE POSSIBLE. USE EXTRA CAUTION IF TRAVELING THROUGH THE MOUNTAINS TONIGHT. ALSO...SCATTERED POWER OUTAGES ARE POSSIBLE. $$ BANACOS
000 WWUS71 KBTV 291113 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 713 AM EDT FRI SEP 29 2006 ...WIND ADVISORY CANCELLED FOR THE WEST SLOPES OF THE GREEN MOUNTAINS... .CONDITIONS FAVORABLE FOR STRONG DOWNSLOPE WINDS ALONG THE WEST SLOPES OF THE GREEN MOUNTAINS HAVE ENDED WITH THE ONGOING FRONTAL PASSAGE THIS MORNING. WINDS WILL SHIFT INTO THE WEST...AND MAY RANGE UP TO 25 MPH AT TIMES THIS AFTERNOON. HOWEVER...THE POTENTIAL FOR VERY WINDY CONDITIONS MEETING WIND ADVISORY CRITERIA HAS ENDED. VTZ016>019-291215- /O.CAN.KBTV.WI.Y.0008.000000T0000Z-060929T1200Z/ EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL... BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 713 AM EDT FRI SEP 29 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND ADVISORY FOR THE WEST SLOPES OF THE GREEN MOUNTAINS. A COLD FRONT AND ASSOCIATED HEAVY RAIN WILL PROGRESS EASTWARD ACROSS THE GREEN MOUNTAINS THROUGH 9 AM. AN ASSOCIATED SHIFT IN THE WIND DIRECTION...FROM SOUTHEAST TO WEST...WILL END THE POTENTIAL FOR STRONG DOWNSLOPE WINDS...WHICH HAD NECESSITATED THE ADVISORY. REPEATING...THE WIND ADVISORY FOR THE GREEN MOUNTAIN WEST SLOPES HAS BEEN CANCELLED. $$ BANACOS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Sep 27, 10:00 PM EDT, 5 hours 52 minutes earlier.
Area forecast discussion, Sep 27, 10:00 PM EDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 1000 PM EDT WED SEP 27 2006 .SHORT TERM /OVERNIGHT/... SURFACE OBSERVATIONS SHOW WINDS HAVE DIMINISHED FROM EARLIER TODAY AS THE ATMOSPHERE HAS DECOUPLED. PREVIOUS FORECAST HAD WIND GUSTS UP TO 30 MPH IN THE ZONES OVERNIGHT. WILL UPDATE THE ZONE FORECASTS TO REMOVE THIS...AND ALSO WILL LOWER WIND SPEEDS OVERNIGHT AS WELL. EXPECTING CONDITIONS TO REMAIN DRY OVERNIGHT...AS 18Z GFS MODEL CONTINUES TO SHOW UPPER TROUGH OVER THE UPPER MISSISSIPPI VALLEY WILL CONTINUE TO DIG SOUTHWARD WHICH WILL SLOW THE MOVEMENT OF THE COLD FRONT OVER THE EASTERN GREAT LAKES AND OHIO VALLEY AT THIS TIME. OTHERWISE...NO CHANGES TO THE REMAINDER OF THE FORECAST. && .PREV DISCUSSION... /ISSUED 214 PM EDT WED SEP 27 2006/ SHORT TERM /TONIGHT THROUGH SATURDAY/... DEVELOPING HIGH AMPLITUDE PATTERN WITH LARGE UPPER TROUGH DEVELOPING OVER THE CENTRAL UNITED STATES WILL RESULT IN SLIGHTLY SLOWER TIMING OF PRECIPITATION INTO THE NORTH COUNTRY. THIS TYPE OF PATTERN RESULTS IN THE SURFACE FRONT BECOMING PARALLEL TO THE UPPER FLOW AND THUS EASTWARD PROGRESSION OF PRECIPITATION IS LIMITED. THUS IT LOOKS LIKE TONIGHT WILL BE DRY ALL AREAS BEFORE RAIN FINALLY BEGINS TO PUSH INTO THE SAINT LAWRENCE VALLEY OF NEW YORK DURING THE MORNING HOURS ON THURSDAY. EXPECT RAIN TO EVENTUALLY GET INTO THE CHAMPLAIN VALLEY LATER IN THE DAY AND NOT INTO EASTERN VERMONT UNTIL THURSDAY NIGHT. PREVIOUS FORECAST HAS THIS IDEA AND WILL CONTINUE WITH THE OVERALL IDEA AND SLOW THINGS UP EVEN FURTHER BY ABOUT 3 HOURS. NEVERTHELESS...STRONG FRONTOGENESIS ASSOCIATED WITH APPROACHING UPPER TROUGH WILL RESULT IN MODERATE TO HEAVY RAINS LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. RAINFALL AMOUNTS IN THIS TIME FRAME SHOULD EASILY BE IN THE 0.75 TO 1.25 INCH RANGE. SOME INSTABILITY WILL EXIST AT THE ONSET OF THE EVENT THURSDAY AFTERNOON AND EVENING...SO CANNOT RULE OUT THE POSSIBILITY OF SOME THUNDER AND THIS ALREADY COVERED WELL IN THE FORECAST. SOUTHERLY GRADIENT TO CONTINUE TONIGHT THROUGH THURSDAY...SO WIND GUSTS IN THE 25 TO 35 MPH RANGE WILL CONTINUE. WITH COLD FRONT NOT COMING THROUGH UNTIL LATE THURSDAY NIGHT AND FRIDAY MORNING...THE AREA FROM THE CHAMPLAIN VALLEY TO THE CONNECTICUT RIVER VALLEY WILL REMAIN IN THE WARM SECTOR WHERE 850 MB TEMPERATURES WILL BE SIMILAR TO TODAY. SO SHOULD BE LOOKING AT ANOTHER DAY OF TEMPERATURES A FEW DEGREES ABOVE NORMAL. THIS WILL CHANGE AS CLOUDS AND PRECIPITATION IMPACT THE AREA THURSDAY NIGHT AND FRIDAY WITH A SMALL DIURNAL RANGE IN TEMPERATURES EXPECTED DURING THIS TIME PERIOD. A SHARP BACK EDGE IS EXPECTED WITH THE PRECIPITATION AND THIS WILL BE MOVING QUICKLY EAST DURING THE LATE MORNING HOURS ON FRIDAY AS UPPER TROUGH GOES NEGATIVE TILT. THUS EXPECT ALL PRECIPITATION TO HAVE ENDED BY FRIDAY NIGHT BEFORE COLDER AIR MOVES INTO THE REGION. FLOW ALOFT HOWEVER BECOMES SOUTHWEST AS ANOTHER UPPER TROUGH DIGS INTO THE CENTRAL PART OF THE COUNTRY. EXPECT DRY WEATHER ON SATURDAY WITH TEMPERATURES A FEW DEGREES BELOW NORMAL. LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... PER LATEST OPERATIONAL/ENSEMBLE PROGS...ACTIVE EARLY AUTUMN PATTERN CONTINUES INTO THE EXTENDED PORTIONS OF THE FCST...WITH ANOTHER WIDESPREAD RAIN EVENT DURING SUNDAY/SUNDAY NIGHT. SECONDARY...AND AMPLIFYING UPPER TROUGH ALONG WITH EXCELLENT JET DYNAMICS AND SURGE OF PWATS TO AROUND 1 ARGUES FOR DECENT COVERAGE OF RAFL ACROSS AREA BEGINNING LATE SATURDAY NIGHT...AND CONTINUING INTO SUNDAY BEFORE EXITING EAST SUNDAY EVENING. PER MEAN ENSEMBLE QPF PROGS AND LATEST MEXMOS GUIDANCE...WILL OPT TO NOSE POPS UP INTO LIKELY CATEGORY FOR SUNDAY...THOUGH AS EVENT APPROACHES...THIS MAY INDEED BE RAISED HIGHER. TEMPS TO RUN ON THE COOL SIDE...WITH MAXES GENERALLY IN THE 50S ON SUNDAY. AFTERWARDS...SHORTWAVE RIDGING BUILDS INTO REGION BY MONDAY AFTERNOON INTO EARLY TUESDAY ALONG WITH A RETURN TO SEASONAL TEMPS AND DRY CONDS. COLD FRONT TO THEN PUSH SOUTHWARD INTO REGION LATER TUESDAY/TUESDAY NIGHT ALONG WITH ADNL CHCS OF SHOWERS. AVIATION... VFR CONDS EXPECTED ACROSS MOST OF FA OVER COURSE OF NEXT 24 HOURS AS BROAD SOUTHERLY RETURN FLOW SHOULD KEEP NOCTURNAL PBL NICELY MIXED OVERNIGHT UNDER CLR TO PC SKIES. ONLY CONCERN WILL BE STRENGTHENING LL JET ACROSS NRN NY (ESP SLV) OVERNIGHT AND WILL OFFER LLWS AT KMSS/KSLK BTWN 04/06Z-12Z ACCORDINGLY. AFTERWARDS...CONTINUED BREEZY SOUTH FLOW ON THURSDAY WITH SLOWLY THICKENING MID/HIGH CLOUDS NRN NY THROUGH 18Z. WILL CONTINUE MENTION OF SCT -SHRAS AFTER 15Z AT KMSS ONLY ATTM...AS EASTWARD PROGRESSION OF PCPN SHOULD SLOW TOMORROW IN RESPONSE TO DIGGING UPPER TROUGH ACROSS OHIO VLLY/GREAT LAKES. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SHORT TERM...WGH
Hazardous weather outlook, Sep 27, 4:40 AM EDT, 23 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 440 AM EDT WED SEP 27 2006 NYZ026>031-034-035-087-VTZ001>012-016>019-280845- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- 440 AM EDT WED SEP 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...AS WELL AS CENTRAL AND NORTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FRONTAL SYSTEM WILL STALL ACROSS THE NORTH COUNTRY ON THURSDAY. THIS IS GOING TO ALLOW A SERIES OF LOW PRESSURE SYSTEMS TO MOVE NORTH ALONG THE FRONT BRINGING RAINFALL TO THE AREA...SOME OF WHICH MAY BE HEAVY AT TIMES WITH THE POTENTIAL OF 1 TO 2 INCHES. NOT EXPECTING ANY FLOODING CONCERNS AT THIS TIME. THE BULK OF POTENTIALLY HEAVY RAINFALL WILL OCCUR FROM THURSDAY INTO FRIDAY MORNING. ALSO...A TIGHT PRESSURE GRADIENT WILL SET UP AS WELL...WHICH WILL BRING WINDY CONDITIONS TO THE AREA...WITH SOME GUSTS UP TO 30 TO 40 MPH FROM THE SOUTH ON THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.